# SDR 02FDEA00908

- Difficulty date: December 3, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N209FE
- Make and model: Boeing 727-200
- Aircraft serial: 22931
- Aircraft time: 26,556 hours, 15,326 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFT AIRSTAIR LIGHT CAME ON AFTER TAKE OFF AND REMAINED ILLUMINATED THROUGH BLOCK IN.  CYCLED AIR STAIRS SEVERAL TIMES.  STAIRS WORKED & LIGHT WENT OUT EACH OUT.
